Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4887
Title: Rational and multi-wave solutions to nonlinear evolution equations by means of the Exp-function method
Authors: Aslan, İsmail
Aslan, İsmail
Keywords: Exp-function method
Fifth-order Korteweg de Vries equation
Rational solution
Sharma-Tasso-Olver equation
Issue Date: 2012
Publisher: Politechnica University of Bucharest
Source: Aslan, İ. (2012). Rational and multi-wave solutions to nonlinear evolution equations by means of the Exp-function method. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 74(1), 25-34.
Abstract: In this paper, we present a new application of the Exp-function method to carry out the integration of nonlinear evolution equations in terms of multi-wave and rational solutions. To elucidate the solution procedure, we analytically investigate the Sharma-Tasso-Olver equation and the fifth-order Korteweg de Vries equation. Unlike Hirota's method, our procedure does not require the bilinear formalism of the equations studied.
URI: http://hdl.handle.net/11147/4887
ISSN: 1223-7027
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4887.pdfMakale167.28 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

18
checked on Oct 26, 2021

Download(s)

12
checked on Oct 26, 2021

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.